# SDR FQAR20220705003

- Difficulty date: June 30, 2022
- Submitted: July 5, 2022
- Operation: General aviation
- Aircraft: N921PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843268
- Aircraft time: 24,313 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: CA62220004
- Part serial: 198
- Condition: Defective
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRIC FUEL WAS CHANGED OUT DUE TO TIME IN SERVICE, A NEW PUMP WAS INSTALLED AND AIRCRAFT TEST RAN, WHEN ELECTRIC PUMP WAS TURNED OFF, FUEL PRESSURE DROPPED TO 0 AND ENGINE DIED, FUEL PUMP WAS NOT ALLOWING ANY FUEL TO PASS THRU IT WHEN OFF AND STARVING THE ENGINE. INSTALLED ANOTHER ELECTRIC FUEL PUMP AND PROBLEM WAS CORRECTED
